Fabes, E.; Sroka, S.; Widman, K.-O.
Littlewood-Paley a priori estimates for parabolic equations with sub-Dini continuous coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 6 (1979) no. 2 , p. 305-334
Zbl 0427.35017 | MR 541451
URL stable : http://www.numdam.org/item?id=ASNSP_1979_4_6_2_305_0

Bibliographie

[1] A. Benedek - A.P. Calderón - R. Panzone, Convolution operators on Banach space valued functions, Proc. Nat. Acad. Sci., 48 (1962), pp. 356-365. MR 133653 | Zbl 0103.33402

[2] S.D. Eidelman, On the fundamental solution of parabolic systems (in Russian), Math. Sb., 95 (1961), pp. 73-136. MR 131071

[3] E. Fabes, The initial value problem for parabolic equations with data in Lp(R n). Studia Math., 44 (1972), pp. 89-109. MR 328356 | Zbl 0238.35046

[4] E.B. Fabes - N.M. Rivière, Systems of parabolic equations with uniformly continuous coefficients, J. Analyse Math., 17 (1966), pp. 305-335. MR 216137 | Zbl 0144.35203

[5] A. Friedman, Partial differential equations of parabolic type, Prentice-Hall, Englewood Cliffs, N. J., 1964. MR 181836 | Zbl 0144.34903

[6] G.H. Hardy - J.E. Littlewood - G. Polya, Inequalities, Second edition, Cambridge, 1964. MR 46395 | Zbl 0634.26008

[7] A.M. Il'In, On the fundamental solution for a parabolic equation, Soviet Mathematics Doklady (1962), pp. 1697-1700. MR 164154 | Zbl 0168.08204

[8] T. Kato, Abstract evolution equations of parabolic type in Banach and Hilbert spaces, Nagoya Math. J. (1961), pp. 93-125. MR 143065 | Zbl 0114.06102

[9] J.E. Lewis, Mixed estimates for singular integrals and an application to initial value problems in parabolic differential equations, Proceedings of Symposia in Pure Mathematics, vol. X (1967), pp. 218-231. MR 234130 | Zbl 0177.38604

[10] V.P. Mihailov, On the boundary values of solutions of second order elliptic equations (in Russian), Mat. Sb., 100 (1976), pp. 5-13. MR 410083

[11] V.A. Solonnikov, On boundary value problems for linear parabolic systems of differential equations of general type, Proceedings of the Steklov Institute of mathematics, Boundary value problems of mathematical physics III, edited by O. A. LADYžENSKAJA, Amer. Math. Soc., 1967.

[12] S. Sroka, The initial-Dirichlet problem for parabolic differential equations with uniformly continuous coefficients and data in Lp, Thesis, University of Minnesota, December 1975.

[13] E. Stein, Singular integrals and differentiability properties of functions, Princeton University, Princeton, 1970. MR 290095 | Zbl 0207.13501

[14] D.W. Stroock - S.R.S. Varadhan, Diffusion processes with continuous coefficients I and II, Comm. Pure Appl. Math., 22 (1969), pp. 345-400 and 479-530. MR 253426 | Zbl 0175.44802

[15] K.O. Widman, On the boundary behavior of solutions to a class of elliptic partial differential equations, Ark. Mat., 6 (1966), pp. 485-533. MR 219875 | Zbl 0166.37702